# SDR DXTA2013060505410

- Difficulty date: June 4, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N892QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258592
- Aircraft time: 6,749 hours, 4,754 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: AHA1897
- Condition: Weak
- Location: Mlg
- Part time: 2,140 hours, 1,530 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT BRAKE PEDAL SPONGEY ON CAPTAIN AND F/O SIDE. PEDAL WILL TRAVEL SEVERAL INCHES BEFORE GRABBING.  A FAINT SOUND CAN BE HEARD FROM CAPTAINS SIDE PEDAL AREA.  REMOVED NR 1 BRAKE ASSY, AND INSTALLED OVERHAULED BRAKE ASSY.  REMOVED NR 2 BRAKE ASSY, SN AND INSTALLED OVERHAULED BRAKE ASSY, IAW AMM 32-40-114.   OPS AND LEAK CHECKS NORMAL WITH NO DEFECTS NOTED.
